Previous |  Up |  Next


Title: An algorithm for free algebras (English)
Author: Ježek, J.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 51
Issue: 1
Year: 2010
Pages: 9-17
Summary lang: English
Category: math
Summary: We present an algorithm for constructing the free algebra over a given finite partial algebra in the variety determined by a finite list of equations. The algorithm succeeds whenever the desired free algebra is finite. (English)
Keyword: reflection
Keyword: free algebra
Keyword: variety
Keyword: algorithm
MSC: 08B05
MSC: 08B20
MSC: 33-04
idZBL: Zbl 1224.08006
idMR: MR2666076
Date available: 2010-05-21T12:30:08Z
Last updated: 2013-09-22
Stable URL:
Reference: [1] Burris S., Sankappanavar H.P.: A course in universal algebra.Graduate Texts in Mathematics, Springer, New York, 1981. Zbl 0478.08001, MR 0648287
Reference: [2] Ježek J., Quackenbush R.W.: Directoids: Algebraic models of up-directed sets.Algebra Universalis 27 (1990), 49–69. MR 1025835, 10.1007/BF01190253
Reference: [3] McKenzie R.: On spectra, and the negative solution of the decision problem for identities having a finite non-trivial model.J. Symbolic Logic 40 (1975), 186-196. MR 0376323, 10.2307/2271899
Reference: [4] McKenzie R., McNulty G., Taylor W.: Algebras, lattices, varieties. Vol. I..Wadsworth & Brooks/Cole, Monterey, 1987. MR 0883644


Files Size Format View
CommentatMathUnivCarolRetro_51-2010-1_2.pdf 230.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo